| Model Number |
MC2AVR1 |
| Medical Device Problem Codes |
Failure to Capture (1081); Under-Sensing (1661); Capturing Problem (2891); Positioning Problem (3009); Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the implant procedure of a leadless implantable pulse generator (ipg) the leadless ipg exhibited non-cap ture, undersensing and out of range (oor) thresholds.Recapturing difficulty was also noted.The leadless ipg was successfully recaptured and attempted/ not used.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the leadless ipg exhibited unstable thresholds.Once the tether was cut for the first deployment the th resholds were fine, but subsequently rose and kept rising.The ipg was removed with a snare.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10:this is a system report.The section d information is for the primary device, which was in use with the following: brand name "[micra]" product id "[mc2avr1-delsys]" (serial: (b)(6).D9: yes, return date: 29 sep 2026 h3: <(><<)>no> medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.